Pacific Journal of Mathematics

Strongly continuous Markov processes.

S. R. Foguel

Article information

Source
Pacific J. Math., Volume 11, Number 3 (1961), 879-888.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037123

Mathematical Reviews number (MathSciNet)
MR0157402

Zentralblatt MATH identifier
0107.35503

Subjects
Primary: 60.60

Citation

Foguel, S. R. Strongly continuous Markov processes. Pacific J. Math. 11 (1961), no. 3, 879--888. https://projecteuclid.org/euclid.pjm/1103037123


Export citation

References

  • [1] J. L. Doob, Stochastic Processes, Wiley, New York, 1953.
  • [2] J. T. Schwartz and N. Dunford, Linear Operators, Interscience, New York, 1958.
  • [3] S. R. Foguel, Weak and strong convergence of Markov Processes, Pacific J. Math., 10 (1960), 1221-1234.
  • [4] E. Hille and R. S. Phillips, Functional analysis and semi groups, Amer. Math. Soc. New York, 1957.